Let be an acyclic quiver and be an algebraically closed field. The indecomposable exceptional modules of the path algebra have been widely studied. The real Schur roots of the root system associated to are the dimension vectors of the indecomposable exceptional modules. It has been shown in [N'ajera Ch'avez A., Int. Math. Res. Not. 2015 (2015), 1590-1600] that for acyclic quivers, the set of positive -vectors and the set of real Schur roots coincide. To give a diagrammatic description of -vectors, K-H. Lee and K. Lee conjectured that for acyclic quivers, the set of -vectors and the set of roots corresponding to non-self-crossing admissible curves are equivalent as sets [Exp. Math., to appear, arXiv:1703.09113]. In [Adv. Math. 340 (2018), 855-882], A. Felikson and P. Tumarkin proved this conjecture for 2-complete quivers. In this paper, we prove a revised version of Lee-Lee conjecture for acyclic quivers of type , , and and .

生成讲解博客的中文版本

生成AI智能校验的中文版本